# SDR UPS02839251

- Difficulty date: July 31, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- Aircraft time: 72,748 hours, 27,969 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 R2 DOOR UPPER AFT CORNER SKIN IS CRACKED AT STA 1660 AT LONG 11R.  CUTOUT CRACKED AREA, NDT VERIFIED NO CRACKS AT CUTOUT, FABRICATED AND INSTALLED DOUBLERS AND FILLERS IAW SRM 53-2-0 FIG 16.
